Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Castelnuovo-Mumford regularity and the reduction number of some monomial curves


Authors: Michael Hellus, Lê Tuân Hoa and Jürgen Stückrad
Journal: Proc. Amer. Math. Soc. 138 (2010), 27-35
MSC (2000): Primary 13A30, 13D45
Published electronically: August 13, 2009
MathSciNet review: 2550167
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compare the Castelnuovo-Mumford regularity and the reduction number of some classes of monomial projective curves with at most one singular point. Furthermore, for smooth monomial curves we prove an upper bound on the regularity which is stronger than the one given by L'vovsky.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13A30, 13D45

Retrieve articles in all journals with MSC (2000): 13A30, 13D45


Additional Information

Michael Hellus
Affiliation: Fakultät für Mathematik und Informatik, Universität Leipzig, Augustusplatz 10/11, D-04109 Leipzig, Germany
Email: Michael.Hellus@math.uni-leipzig.de

Lê Tuân Hoa
Affiliation: Institute of Mathematics Hanoi, 18 Hoang Quoc Viet Road, 10307 Hanoi, Vietnam
Email: lthoa@math.ac.vn

Jürgen Stückrad
Affiliation: Fakultät für Mathematik und Informatik, Universität Leipzig, Augustusplatz 10/11, D-04109 Leipzig, Germany
Email: stueckrad@math.uni-leipzig.de

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10055-2
PII: S 0002-9939(09)10055-2
Keywords: Castelnuovo-Mumford regularity, reduction number, Eisenbud-Goto conjecture
Received by editor(s): October 5, 2007
Received by editor(s) in revised form: September 4, 2008, and April 2, 2009
Published electronically: August 13, 2009
Additional Notes: The second author was supported by the NAFOSTED (Vietnam) and Max-Planck Institute for Mathematics in the Sciences (Germany). He would like to thank the MIS for their financial support and hospitality.
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.